scroll to top
0

EBSCO Auth Banner

Let's find your institution. Click here.

Advanced Search Results For "PROBABILISTIC number theory"

1 - 10 of 2,690 results for
 "PROBABILISTIC number theory"
Results per page:

On the far‐field sampling strategies for reliable Bayesian compressive diagnosis of planar arrays.

Publication Type: Academic Journal

Source(s): Microwave & Optical Technology Letters. Oct2022, Vol. 64 Issue 10, p1828-1835. 8p.

Abstract: Dealing with the detection of the faulty elements of planar antenna arrays with a probabilistic Bayesian compressive sensing (BCS) approach, a key asset for the reliable prediction of the actual status of the antenna under test is the sampling strategy...

View details

Multiplicative functions of special type on Piatetski-Shapiro sequences.

Publication Type: Academic Journal

Source(s): Mathematica Slovaca. Oct2022, Vol. 72 Issue 5, p1145-1150. 6p.

View details

Probabilistic analysis of a determinant of order 2 and 3 for i.i.d. U(1, 2, ..., k) elements.

Publication Type: Conference

Source(s): AIP Conference Proceedings. 6/16/2022, Vol. 2471 Issue 1, p1-6. 6p.

Abstract: This paper gives a probabilistic analysis of a determinant of order 2 and 3 in.which the elements are i.i.d. U(1, 2, ..., k) variates. The distribution of D is a non-uniform one inspite of its elements being uniformly distributed. The general distribut...

View details

Modelling of hourly solar irradiance from field measurements in Bandar Lampung.

Publication Type: Conference

Source(s): AIP Conference Proceedings; 2022, Vol. 2563 Issue 1, p1-13, 13p

Abstract: Copyright of AIP Conference Proceedings is the property of American Institute of Physics and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users ma...

View details

A probabilistic data assimilation framework to reconstruct finite element error fields from sparse error estimates: Application to sub‐modeling.

Publication Type: Academic Journal

Source(s): International Journal for Numerical Methods in Engineering; 12/15/2022, Vol. 123 Issue 23, p5826-5853, 28p

Abstract: Copyright of International Journal for Numerical Methods in Engineering is the property of John Wiley & Sons, Inc. and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written per...

View details

Assessing Goodness of Fit for Verifying Probabilistic Forecasts.

Publication Type: Academic Journal

Source(s): Forecasting. Dec2021, Vol. 3 Issue 4, p763-773. 11p.

Abstract: The verification of probabilistic forecasts in hydro-climatology is integral to their development, use, and adoption. We propose here a means of utilizing goodness of fit measures for verifying the reliability of probabilistic forecasts. The difficulty...

View details

The time varying reliability analysis for space focusing mechanism based on probability model.

Publication Type: Academic Journal

Source(s): Journal of Mechanical Science & Technology; Nov2022, Vol. 36 Issue 11, p5587-5597, 11p

Abstract: Copyright of Journal of Mechanical Science & Technology is the property of Springer Nature and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users ...

View details

Deterministic-Probabilistic Approach to Predict Lightning-Caused Forest Fires in Mounting Areas.

Publication Type: Academic Journal

Source(s): Forecasting. Dec2021, Vol. 3 Issue 4, p695-715. 21p.

Abstract: Forest fires from lightnings create a tense situation in various regions of states with forested areas. It is noted that in mountainous areas this is especially important in view of the geophysical processes of lightning activity. The aim of the study ...

View details

On a Class of Harko-Kovacs-Lobo Wormholes.

Publication Type: Academic Journal

Source(s): Universe (2218-1997); Oct2022, Vol. 8 Issue 10, pN.PAG-N.PAG, 12p

Abstract: Copyright of Universe (2218-1997) is the property of MDPI and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email art...

View details

Application of Probabilistic Random Matrix Management Mode in Student Information Management for Higher Education.

Publication Type: Academic Journal

Source(s): Mathematical Problems in Engineering; 8/27/2022, p1-11, 11p

Authors:

Abstract: Copyright of Mathematical Problems in Engineering is the property of Hindawi Limited and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may pr...

View details
sponsored